MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CARDIAC CATH LAB PACK (CC37B)212; CARDIOVASCULAR PROCEDURE KIT

MEX03 MEXICO-JUAREZ PRESOURCE CARDIAC CATH LAB PACK (CC37B)212; CARDIOVASCULAR PROCEDURE KIT
Model Number SAN58CC37C
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From the device history record, lot# 20200622-23-sh was finished on 09th jul 2020.No exception was recorded in the device history record (dhr) that could lead to the reported incident.The average linting data is 0.202g / 10 pieces.There are 155 occurrences reported in the past 12 months.No sample returned for investigation.According to our supplier, the or towel is made of cotton, so cotton fiber is born.Supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process, and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement., linting test method and acceptable criteria was stipulated to see the suction results.(b)(4).In the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, no abnormal situation happened in production or dhr.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, but supplier will continue to monitor the trend of this type of incident.
 
Event or Problem Description
Customer reported that during a cardiac catheterization, excessive lint came off the blue cotton or towels pwtb04-stm from the cardiac cath lab pack san58cc37c and was found on instrument and sterile field.No injury was reported.

Brand Name
CARDIAC CATH LAB PACK (CC37B)212
Common Device Name
CARDIOVASCULAR PROCEDURE KIT
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key11531865
Report Number1423537-2021-00614
Device Sequence Number14577389
Product Code OEZ
UDI-Device Identifier10888439447941
UDI-Public10888439447941
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN58CC37C
Device Catalogue NumberSAN58CC37C
Device Lot Number538172
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/23/2021
Initial Report FDA Received Date03/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;